Hello. I have a dry cough, nasal congestion, and my body feels cold and weak. Can you take the medicine Ambroxol hcl, calortusin, and amoxicillin together 3 times a day?
Do not take these drugs without the doctor's advice. It should be noted that the side effects of using drugs without a doctor's recommendation are quite large, from mild side effects to resistance to germs or bacteria due to the use of antibiotics that are not as indicated. resistance is immunity, so the germs become resistant to the antibiotics we use, and we need other more potent antibiotics.
Cough is basically a condition of the body's defense, especially the respiratory tract, to remove foreign objects from the airways, such as mucus, dust, smoke, or other objects. Cough does not actually require special treatment, because this condition usually disappears by itself within 2-3 weeks.
However, if this condition persists, and experiences symptoms such as:
cough for more than 3 weeks due to infection, either viral or bacterial, the cough is getting worse and more annoying, especially every time you talk or breathe blood when you cough, shortness of breath or difficulty breathing, chest pain, weight loss for no apparent reason, high fever ( above 38 degrees Celsius), accompanied by swelling and lumps in the neck. You should check this condition with a doctor right away. Some of the possible causes of an abnormal cough include:
Acute / chronic respiratory infections, for example due to viral infections Chronic obstructive pulmonary disease GERD or stomach acid disease Smoking or vaping habits exposure to dust, wood dust, and other chemicals, for example at work Tuberculosis bacterial infection (TB), usually characterized by coughing up blood for more than 3 weeks, accompanied by drastic weight loss I suggest for now, try consuming warm water or drinking warm lemon or lime to help relieve coughs. Cough medicine is not needed, unless the conditions that I mention appear, and its use must be recommended by a doctor. If chest pain and shortness of breath occur, consult the emergency room immediately.
I hope this helps.
Dr. Otniel Budi Krisetya